# SDR MWEA99401

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114017
- Condition: Damaged
- Location: Bs 110-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL BETWEEN STATION 110 TO 229 AND L18R TO 26R IS DAMAGED.  MTC REMOVED AND REPLACED SKIN.
